# SDR AALA200802171

- Difficulty date: August 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 62,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 7D MISSING SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPS.
